Distinguished regular supercuspidal representations

Chong Zhang Department of Mathematics, Nanjing University, Nanjing 210093, Jiangsu, People’s Republic of China

arXiv subject: Representation Theory (math.RT) mathscidoc:2203.63001

Mathematische Annalen, 376, 1561-1598, 2020.2
Based on recent work of Kaletha, we apply Hakim–Murnaghan’s result to study distinguished regular supercuspidal representations of tamely ramified reductive p-adic groups. Assuming p is sufficiently large, we obtain a necessary and sufficient condition for regular supercuspidal representations to be distinguished. We also investigate the relation between the distinction problem and the Langlands functoriality, and confirm a conjecture of Lapid for regular depth-zero or epipelagic supercuspidal representations.
No keywords uploaded!
[ Download ] [ 2022-03-17 15:20:52 uploaded by admin ] [ 108 downloads ] [ 0 comments ]
@inproceedings{chong2020distinguished,
  title={Distinguished regular supercuspidal representations},
  author={Chong Zhang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220317152052421055991},
  booktitle={Mathematische Annalen},
  volume={376},
  pages={1561-1598},
  year={2020},
}
Chong Zhang. Distinguished regular supercuspidal representations. 2020. Vol. 376. In Mathematische Annalen. pp.1561-1598. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220317152052421055991.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved